# SDR SWAA2023121318349

- Difficulty date: November 4, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX 2023-689197<[01] REPLACED ANGLE LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX I.A.W B737-700 SRM 51-40-02 AND DWG: 143A006 SHEET: 36 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED ACTION 1 REPLACED ANGLE LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX I.A.W B737-700 SRM 51-40-02 AND DWG: 143A0060 SHEET: 36 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTIVE ACTION CERTIFIED
